# SDR JJBA20160602002

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 36,456 hours, 49,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: L105
- Condition: Inoperative
- Location: Emergency Light
- Part time: 297 hours, 331 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BY SEAT 18CD WILL NOT ILLUMINATE.  R & R 3351 PS3 & PS4 EMERGENCY LIGHT BATTERIES.
